# SDR SWAA2021111127020

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26R WL153. MARKED ; / [01] PERFORMED CUT OUT STRINGER 26R FCB AT BS 500D+ 10 TO BS 540 WL 153 IAW SRM 53-00-03-2R-1; [02] VERIFIED PERFORMED CUT OUT STRINGER 26R FCB AT BS 500D+ 10 TO BS 540 WL 153 IAW SRM 53-00-03-2R-1; [03] REQ HFEC CUT OUT FOR FREE CRACK CONDITION STR 26R FCB AT BS 500D+10 IAW SRM 53-00-03-2R-1; [04] HFEC INSPECTED IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS FOUND. TOOL ID IS000450; N500; [05] RECEIVED REPLACEMENT STRINGER SECTION FROM OSS TO HT T62 AND PENETRANT INSPECTED ON CUSTOMER # 840677-SWA IAW SRM 53-00-03-2R-1 REPAIR 1; [06] FABRICATED REPLACEMENT STRINGER SECTION FROM ITEM 5 ABOVE AND HAT SECTION SPLICE FROM PN# BAC1498-132#7075T62 CLAD LOT# 1454946-1. TREATED REAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1... OK TO PRIME REPAIR PARTS AND REWORKED AREA; [07] VERIFIED CORRECTIVE ACTIONS 5 AND 6.; [08] PRIMED REPAIR PARTS AND REWORKED AREA IAW SRM 53-00-03-2R-1 REPAIR 1.... OK TO INSTALL; [09] VERIFIED ITEM 8 CORRECTIVE ACTIONS. OK TO INSTALL.; [10] INSTALLED REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1; [11] REMOVED STRINGER CLIP AT BS 520 STR 26R IAW SRM 51-40-02; [12] INSTALLED STRINGER CLIP AT BS 520 STR26R IAW SRM 51-40-02; [13] VERIFIED CORRECTIVE ACTIONS 10-12
